Graphs on unlabelled nodes with a given number of edges

E. M. Wright University of Aberdeen, Aberdeen, UK

TBD mathscidoc:1701.331394

Acta Mathematica, 126, (1), 1-9, 1969.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:21 uploaded by actaadmin ] [ 85 downloads ] [ 0 comments ] [ Cited by 38 ]
@inproceedings{e.1969graphs,
  title={Graphs on unlabelled nodes with a given number of edges},
  author={E. M. Wright},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203221028654103},
  booktitle={Acta Mathematica},
  volume={126},
  number={1},
  pages={1-9},
  year={1969},
}
E. M. Wright. Graphs on unlabelled nodes with a given number of edges. 1969. Vol. 126. In Acta Mathematica. pp.1-9. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203221028654103.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved